Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 69, NWS Atlanta, GA

May 6, 2022Laurens County, Twiggs County, Wilkinson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2022, 3:13 PM EDT for Laurens County, Twiggs County, Wilkinson County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2022, 3:13 PM EDT (19:13 UTC)
Expired
May 6, 2022, 3:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Laurens County, GA, Twiggs County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 3:30 PM EDTTSTM WND DMG4 Ene District Path, GATREE DOWN ON POWERLINES ON PROSPECT CHURCH RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 12:57 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 492 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
492 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

402 
WUUS52 KFFC 061913
SVRFFC
GAC175-289-319-062000-
/O.NEW.KFFC.SV.W.0069.220506T1913Z-220506T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
313 PM EDT Fri May 6 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Laurens County in central Georgia...
  Wilkinson County in central Georgia...
  East central Twiggs County in central Georgia...

* Until 400 PM EDT.

* At 313 PM EDT, a severe thunderstorm was located over Danville, or
  8 miles southeast of Jeffersonville, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jeffersonville, Irwinton, McIntyre, Dudley, Toomsboro, Danville,
  Montrose, Allentown, Chappells Mill, Nicklesville and Ripley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3250 8318 3258 8323 3257 8325 3270 8347
      3284 8320 3288 8304 3285 8303 3285 8299
      3284 8297 3282 8297 3280 8295 3276 8296
      3275 8294 3271 8296 3271 8290 3247 8315
TIME...MOT...LOC 1913Z 226DEG 54KT 3258 8327 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
683 
WWUS52 KFFC 061945
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
345 PM EDT Fri May 6 2022

GAC175-289-319-061955-
/O.CAN.KFFC.SV.W.0069.000000T0000Z-220506T2000Z/
Laurens GA-Wilkinson GA-Twiggs GA-
345 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAURENS...
WILKINSON AND EAST CENTRAL TWIGGS COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for central and
east central Georgia.

LAT...LON 3250 8318 3258 8323 3257 8325 3270 8347
      3284 8320 3288 8304 3285 8303 3285 8299
      3284 8297 3282 8297 3280 8295 3276 8296
      3275 8294 3271 8296 3271 8290 3247 8315
TIME...MOT...LOC 1944Z 226DEG 54KT 3291 8287 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:27 PM EDT, 46 minutes earlier.

Area forecast discussion, May 6, 2:27 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
227 PM EDT Fri May 6 2022

...Two Tornado Watches and Wind Advisory now in place...

.UPDATE...
Update to include county segments for second Tornado Watch over
north Georgia and a Wind Advisory for all of north and central
Georgia.

&&

.PREV DISCUSSION... /Issued 108 PM EDT Fri May 6 2022/

..Tornado Watch in Effect for Central Georgia through 7PM...

UPDATE...

SPC has coordinated a Tornado Watch for central Georgia through
7PM. While CAMs are still indicating the possibility of discrete
storm development over the state, the most favorable environment
for severe storm/tornado activity has shifted south over
middle/south Georgia. However, far north Georgia into Tennessee
also remains favorable for damaging winds and hail (with a non-
zero, though low, tornado threat), and continues to be monitored
for Severe Watch potential later today.

A good portion of the state remains in a Slight to Enhanced Risk
of severe storms through the early evening.

LGB/LNM

PREV DISCUSSION... /Issued 833 AM EDT Fri May 6 2022/

UPDATE...

Have updated this morning's discussion to reference Friday's
severe potential as "today."

LNM

PREV DISCUSSION... /Issued 731 AM EDT Fri May 6 2022/

Updated for 12Z Aviation Discussion...

PREV DISCUSSION... /Issued 442 AM EDT Fri May 6 2022/

Morning Area Forecast Discussion...

SHORT TERM /Today through Saturday/...

The short term forecast will be dominated by the concerns over the
threat for severe weather across the entire forecast area Friday.
SPC Day 1 Outlook now has a majority of the forecast area in an
enhanced risk with the potential for all severe weather hazards on
the table.

An upper level trough moves through the Ohio River Valley from the
Mississippi Valley today. As the surface low tracks eastward, the
attendant cold front will trail behind and bring the potential
for impactful severe weather. CAMs suggest the possibility of a
few isolated to scattered showers and thunderstorms early this
morning ahead of a more organized line of convection that will
develop and impact western portions of Georgia primarily after
9am. 00Z HREF guidance shows MUCAPE of 1000 J/kg blanketing north
and central Georgia with a plume of MUCAPE between 1500-2000 J/kg
filtering in across west central Georgia by noon. Sufficient
instability coupled with SRH between 100-200+ m^2/s^2 and a
40-50kt 850mb jet will generate concerns over damaging winds in
thunderstorms today across the entire forecast area. Given the
environment, there is also a concern of isolated tornadoes,
particularly across west Georgia. SPC has expanded the 10% tornado
risk from Columbus northward to encompass locations as far north
as the TN border and now includes the entire Atlanta metro area.
Additionally, the threat for hail up to 1" will be possible within
thunderstorms across north and central Georgia. As the line
becomes more organized throughout the morning, it will expand from
Columbus to the metro Atlanta area and looks to move through
during the late morning hours through the early afternoon. It then
continues to push eastward to Macon through the late afternoon,
and finally exits the forecast area this evening.

As the cold front makes its way out of the forecast area, some wrap
around precipitation may linger across the extreme northern tier of
the forecast area Friday night through Saturday. Temperatures are a
bit cooler behind the front, running 5-10+ degrees below normal on
Saturday.

KAL/Atwell

LONG TERM /Saturday Night through Thursday/...

The cold front will be southeast of the CWA by late Saturday
leaving north to northwest flow in its wake. Drier and cooler air
will continue to be advected into the area Sunday. As a result
Sunday will feel "cooler" as high temperatures max out in the mid
70s to low 80s area wide.

Sunday through next week strong ridging aloft and high pressure at
the surface develops as an upper low cuts off and stalls just off
the Eastern Seaboard. Locally subsidence under the ridge will aid in
keeping PoPs minimized and temperatures slowly warming back into mid
to upper 80s across much of the area. Very late next week PoPs
return to the forecast as the aforementioned cut off upper low
deepens and moves southward down the coast and then on shore across
southcentral and southern GA.

28

&&

.AVIATION...
18Z Update...
MVFR conditions have been accompanying thunderstorm activity over
far north and portions of central Georgia this afternoon.
Otherwise FEW-BKN VFR conditions at TAF sites. TS chances over TAF
sites is low. Winds have picked up with SW-S winds at 10-20kt
with gusts to 25-35kt. Expect gusts to drop overnight, with
speeds still 6-12kt, then W winds and gusts return after 14-15z.
Wrap around moisture will return MVFR cigs to north GA and ATL-
area TAF sites after 08Z, with cloudiness continuing into Saturday
afternoon.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  58  70  51 /  80   5   5   0
Atlanta         79  58  68  53 /  60   5   5   0
Blairsville     73  51  60  47 /  80  50  40  20
Cartersville    79  55  67  50 /  70  20   5   0
Columbus        81  60  76  54 /  70   0   0   0
Gainesville     77  57  67  51 /  80  10  10   5
Macon           84  58  76  52 /  70  10   5   0
Rome            80  57  69  51 /  70  20  10   0
Peachtree City  80  56  70  51 /  50   0   0   0
Vidalia         89  63  78  56 /  80  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Hancock...Harris...
Houston...Jefferson...Johnson...Jones...Laurens...Macon...
Marion...Monroe...Montgomery...Muscogee...Peach...Pulaski...
Schley...Stewart...Sumter...Talbot...Taylor...Telfair...Toombs...
Treutlen...Twiggs...Upson...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkinson.

Wind Advisory until 9 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 8 PM EDT this evening for the following
zones: Banks...Catoosa...Dawson...Fannin...Gilmer...Hall...
Lumpkin...Murray...Pickens...Towns...Union...White...Whitfield.

&&

SHORT TERM...31
LONG TERM....28
AVIATION...31
Hazardous weather outlook, May 6, 8:06 AM EDT, 7 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
806 AM EDT Fri May 6 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
806 AM EDT Fri May 6 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A few rounds of scattered strong to severe thunderstorms moving
from west to east will cross the area between mid-morning and late
afternoon. Some storms will be capable of damaging winds, large
hail and even a brief tornado. Locally heavy rain could also
result in sudden water rises in creeks and small streams, as well
as elevate the flood risk over urban areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for 9 AM through 7 PM today across
north and central Georgia. Spotters are also encouraged to submit
reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, May 6, 2:22 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
222 PM EDT Fri May 6 2022

GAZ110-061900-
Telfair GA-
222 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of Telfair County
through 300 PM EDT...

At 222 PM EDT, a strong thunderstorm was near China Hill, or 14 miles
southwest of McRae, moving northeast at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McRae, Helena, Milan, Scotland, Towns, China Hill and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 700 PM EDT for central
Georgia.

&&

LAT...LON 3193 8316 3212 8292 3211 8290 3209 8290
      3207 8286 3206 8286 3206 8284 3205 8281
      3202 8278 3201 8273 3197 8270 3180 8306
TIME...MOT...LOC 1822Z 236DEG 32KT 3192 8306

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, May 6, 2:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 PM EDT Fri May 6 2022

GAZ016-061900-
White GA-
251 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of central White County
through 300 PM EDT...

At 251 PM EDT, a strong thunderstorm was over Helen, or near
Cleveland, moving east at 45 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cleveland, Helen, Unicoi State Park, Robertstown, Anna Ruby Falls,
Smithgall Woods Conservation Are and Sautee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 800 PM EDT for northeastern
Georgia.

&&

LAT...LON 3479 8368 3476 8363 3473 8362 3472 8364
      3469 8364 3466 8366 3462 8364 3458 8364
      3457 8375 3473 8382 3479 8371
TIME...MOT...LOC 1851Z 251DEG 37KT 3467 8372

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, May 6, 3:04 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Fri May 6 2022

GAZ003-004-061930-
Whitfield GA-Catoosa GA-
304 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of Catoosa and northern
Whitfield Counties through 330 PM EDT...

At 304 PM EDT, a strong thunderstorm was over Ringgold, moving
northeast at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dalton, Ringgold, Varnell, Tunnel Hill, Cohutta, Boynton, Beaumont,
Beaverdale, Wood Station, Rocky Face, Graysville and Indian Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 800 PM EDT for northwestern
Georgia.

&&

LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
      3491 8483 3485 8485 3477 8510 3484 8520
      3486 8520 3486 8523 3499 8514
TIME...MOT...LOC 1904Z 243DEG 38KT 3489 8507

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, May 6, 3:08 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND DMG 4 NE PLEASANT HILL      33.98N  84.08W
05/06/2022                   GWINNETT           GA   EMERGENCY MNGR

            TREE DOWN NEAR INTERSECTION OF SUGARLOAF MILLS AND
            SUGARLOAF PKWY.

&&

EVENT NUMBER FFC2200431

NM
Local storm report, May 6, 3:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND DMG 1 WSW LILBURN           33.89N  84.17W
05/06/2022                   GWINNETT           GA   EMERGENCY MNGR

            TREE DOWN NEAR THE INTERSECTION OF ROCKBRIDGE RD NW AND
            MARIAN LN NW

&&

EVENT NUMBER FFC2200432

NM
Special weather statement, May 6, 3:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Fri May 6 2022

GAZ001-002-061945-
Walker GA-Dade GA-
313 PM EDT Fri May 6 2022

...Strong thunderstorms will impact portions of Walker and Dade
Counties through 345 PM EDT...

At 312 PM EDT, a line of strong thunderstorms extended from near
Bridgeport to near Higdon to Henagar, and moving east at 60 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lafayette, Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain,
Center Post, Rising Fawn, Noble, Cole City, Wildwood, Fairview,
Stephensville, Chattanooga  Valley, New England, Morganville, Hooker,
Cloudland Canyon State Park and Cooper Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 800 PM EDT for northwestern
Georgia.

&&

LAT...LON 3498 8527 3494 8526 3486 8526 3485 8525
      3477 8523 3460 8533 3460 8553 3486 8559
      3498 8560
TIME...MOT...LOC 1912Z 266DEG 54KT 3492 8569 3481 8566 3466 8574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:55 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee35 min
May 6, 1:52 PM EDTSpecial Weather StatementFFCSumter23 min
May 6, 2:03 PM EDTSpecial Weather StatementFFCCrisp, Wilcox42 min
May 6, 2:06 PM EDTSpecial Weather StatementFFCDawson, Lumpkin24 min
May 6, 2:14 PM EDTSpecial Weather StatementFFCDooly, Sumter46 min
May 6, 2:20 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter25 min
May 6, 2:22 PM EDTSpecial Weather StatementFFCTelfair38 min
May 6, 2:22 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White23 min
May 6, 2:31 PM EDTSevere Thunderstorm WarningFFCWilcox29 min
May 6, 2:32 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more6 hr
May 6, 2:37 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski38 min
May 6, 2:40 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler35 min
May 6, 2:48 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox31 min
May 6, 2:51 PM EDTSpecial Weather StatementFFCWhite9 min
May 6, 2:51 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBleckley, Houston, Pulaski, Twiggs39 min
May 6, 3:04 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 6, 3:06 PM EDTSevere Thunderstorm WarningFFCMontgomery24 min
May 6, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen39 min
May 6, 3:13 PM EDTSpecial Weather StatementFFCDade, Walker32 min
May 6, 3:21 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker24 min
May 6, 3:27 PM EDTSpecial Weather StatementFFCCandler33 min
May 6, 3:30 PM EDTSevere Thunderstorm WarningFFCEmanuel, Toombs32 min
May 6, 3:37 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Treutlen, Washington38 min
May 6, 3:44 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield31 min
May 6, 3:59 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield31 min
May 6, 4:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson34 min
May 6, 4:15 PM EDTSpecial Weather StatementFFCMurray15 min
May 6, 4:19 PM EDTSpecial Weather StatementFFCToombs26 min
May 6, 4:38 PM EDTSpecial Weather StatementFFCGlascock37 min
May 6, 5:04 PM EDTSpecial Weather StatementFFCBleckley, Pulaski26 min
May 6, 5:17 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski43 min
May 6, 5:45 PM EDTSpecial Weather StatementFFCLaurens30 min
May 6, 6:06 PM EDTSpecial Weather StatementFFCWashington24 min
May 6, 6:43 PM EDTSpecial Weather StatementFFCJefferson17 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.